# SDR PCAA9600287

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800MX
- Make and model: Dhav DHC8102
- Aircraft serial: 007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: MS21250H06022
- Condition: Cracked
- Location: Bath Tub Ftg
- Part time: 20,370 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEHAVILLAND TASK 5310/08F DUE FOR TIME COMPLETED TASK 531008F, INSPECTION OF FORWARD BATH TUB FITTINGS AND BOLTS.  FOUND CRACK LIKE INDICATION OF LEFT FORWARD BOLT AND RIGHT FORWARD BOLT DOES NOT GIVE FULL BACK REFLECTION.  REMOVED AND REPLACED LEFT AND RIGHT BOLTS IAW DHC S/B 8-57-22.  BATHTUB FITTING CHECK REVEALED NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  (M)
